Aphamea Brochure
Search Alphabetical order Drug Categories Pharmaceutical Form Chemical Composition
F.C.Tablet
Paracetamol
Analgesics - Antipyretics
Paracetamol Advance Aphamea fast.R.F.tab:
Paracetamol ................... 500 mg
For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains, symptomatic relief of rheumatic aches and pains and of cold & influenza, fever, feverish colds and post-immunisation fever
• Adults, the elderly and over 12 years: 2tablets 500 mg every 4 hours
to a maximum of 8 tablets for 500 mg tablets in 24 hours.


20F.C.TABLETS
• In the elderly, the rate and extent of paracetamol absorption is normal but plasma half-life is longer and paracetamol clearance is lower than in adults.
• Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease.
• Patients should be advised that paracetamol may cause severe skin reactions. If a skin reaction such as reddening, blisters, or rash occurs or if existing skin symptoms worsen the patient should stop use and seek medical assistance right away.
• If sore throat is severe, persists for more than 2 days or is accompanied or followed by fever, headache, rash, nausea, or vomiting, the patient should consult the doctor promptly.
• The patient shouldn’t take this drug with any other paracetamol-containing product.
• If symptoms persist for more than 3 days or get worse the patient should consult the doctor.
• The patient should consult the doctor at once if he takes too much of paracetamol, this is because too much paracetamol can cause delayed, serious liver damage.
• This medicine shouldn’t be given to the child for more than 3 days without consulting to the doctor or pharmacist.
• Due to the presence of sorbitol, patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine.
• Ethyl, Propyl and Methyl parahydroxybenzoate may cause allergic reactions
Drug Interaction:
• Cholestyramine: The speed of absorption of paracetamol is reduced by cholestyramine. Therefore, it shouldn’t be taken within one hour if maximal analgesia is required.
• Metoclopramide and Domperidone: The absorption of paracetamol is increased by metoclopramide and domperidone.
• Warfarin: The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
• Chloramphenicol: Increased plasma concentration of chloramphenicol.
• Antivirals: Regular use of Paracetamol possibly reduces metabolism of Zidovudine (increased risk of neutropenia).
• Patients who have taken barbiturates, tricyclic antidepressants and alcohol may show diminished ability to metabolise large doses of paracetamol, the plasma half-life of which can be prolonged.
• Chronic alcohol intake can increase the hepatotoxicity of paracetamol overdose and may have contributed to the acute pancreatitis reported in one patient who had taken an overdose of paracetamol.
• The use of drugs that induce hepatic microsomal enzymes, such as anticonvulsants and oral contraceptives, may increase the extent of metabolism of paracetamol, resulting in reduced plasma concentrations and a faster elimination rate